It is currently Tue Aug 22, 2017 7:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Aug 27, 2014 8:35 am 
Offline
New Poster
New Poster

Joined: Wed Aug 27, 2014 7:39 am
Posts: 2
    Hi! I'm new here and desperately in need of advice since no doctor will help.I have been on 90 mgs of methadone for 2 months.I was on suboxone for about 6 months before that.I was doing wonderful after a 4 year addiction to hydrocodone. My family doctor told me I should try methadone. Without looking into it I agreed.I started going right back down the road of addiction with methadone. Sunday morning was my last dose of done at 30 mgs.Needless to say I went into precipitated wds.I went to er and they just sent me home.Yesterday I tried another half of strip and went into withdrawal again.I do feel better now.Just no energy at all.When should I try more suboxone. I just want my old life back.I finally got my family back and now my husband thinks I am like I was a year ago.Thanks to done.I just took a quarter of suboxone about 30mins ago and just feel tired and low on energy. In have to go back to work tomorrow. Does anyone have any advice for me? I would so appreciate it.


    Top
     Profile  
     
    PostPosted: Wed Aug 27, 2014 9:38 am 
    Offline
    Long Time Member
    Long Time Member
    User avatar

    Joined: Tue May 27, 2014 9:01 am
    Posts: 641
    Location: Toronto
    Hi OT123, first thing is, congrats for getting off Methadone, it's a terrible drug, I was really stuck in life while on it for several years.

    I switched from Methadone to Subs last Christmas (I'm now 61 days off Subs). I did 72 hours between my last Meth dose and first Subs dose, and the transition was pretty easy. If you switched without waiting, I don't know what to tell you, I don't really know anything about precipitated withdrawals.

    Sounds like your doctor can't help you much, but hopefully someone on the forum can offer some useful advice. Don't know if you'll stabilize on Subs by continuing to take them, or if a couple days taking nothing would help.

    -- ji

    _________________
    "Past and future veil God from our sight; burn both of them with fire."
    -- Rumi, Sufi poet and teacher


    Top
     Profile  
     
    PostPosted: Wed Aug 27, 2014 9:45 am 
    Offline
    New Poster
    New Poster

    Joined: Wed Aug 27, 2014 7:39 am
    Posts: 2
    Thanks for your reply. I could kick myself for starting methadone after doing so great on subs.You think I would know by now not to listen to doctors.Congrats on being off subs.Were your withdrawal s bad? I agree methadone is horrible. I mean he should have just put me back on lortabs. Anyway I just took a little bit of a strip so hopefully I won't go into precipitated withdrawal again.I feel kinda like it's happening.Thinking I need to just go without anything for a few days but my cravings and pain are off the chart.


    Top
     Profile  
     
    Our Sponsors
    PostPosted: Wed Aug 27, 2014 12:43 pm 
    Offline
    Long Time Member
    Long Time Member
    User avatar

    Joined: Tue May 27, 2014 9:01 am
    Posts: 641
    Location: Toronto
    Hi OT123, getting off Subs isn't something I'd call easy, but it wasn't as hard as I feared it would be. First couple days I was a little shaky physically, but then it was a steady improvement. No trouble putting in work days or socializing or anything like that, though I did have some no-sleep nights. If you're strongly motivated to get off Subs, the jump is very manageable.

    It was a bit of an emotional roller coaster tapering down, then jumping from Subs. But had to face this stuff to overcome addiction issues, and now that the worst is past, I'm really enjoying a much higher quality of life. Just really happy to be off opiates.

    Sorry to hear you're in that PW no-man's land, I hope someone can give you some useful advice.

    - ji

    _________________
    "Past and future veil God from our sight; burn both of them with fire."
    -- Rumi, Sufi poet and teacher


    Top
     Profile  
     
    Display posts from previous:  Sort by  
    Post new topic Reply to topic  [ 4 posts ] 

    All times are UTC - 5 hours [ DST ]


    Who is online

    Users browsing this forum: No registered users and 1 guest


    You cannot post new topics in this forum
    You cannot reply to topics in this forum
    You cannot edit your posts in this forum
    You cannot delete your posts in this forum
    You cannot post attachments in this forum

    Search for:
    Jump to:  
    Our Sponsors
    Suboxone Forum latest topics RSS feed Subscribe to the entire forum
     

     

     
    Fond Du Lac Psychiatry
    Dr. Jeffrey Junig, M.D., Ph.D.

    • Board Certified Psychiatrist
    • Asst Clinical Professor, Medical College of Wisconsin

    Powered by phpBB® Forum Software © phpBB Group